# SDR CALA0000946

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN L-1 DOOR UPPER AFT INNER ATTACH ANGLE.  THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2.
